MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SUB-Q-SET SUBCUTANEOUS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION SUB-Q-SET SUBCUTANEOUS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1M8463
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the customer was unable to push fluid through the line of an unspecified quantity of sub-q-set subcutaneous infusion sets.This issue occurred while attempting to flush the lines prior to patient therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction b5: upon further information/review, the reported quantity was updated to a quantity of 52 sub-q-set subcutaneous infusion sets with the reported issue (previously reported as an unspecified quantity on the initial).Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SUB-Q-SET SUBCUTANEOUS INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12000004
Report Number1416980-2021-03640
Device Sequence Number13727862
Product Code FPA
UDI-Device Identifier00085412013480
UDI-Public(01)00085412013480
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K925362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1M8463
Device Lot NumberDR20D24040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer07/16/2021
07/23/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/20/2021
07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1